# SDR YENA201902184072

- Difficulty date: February 14, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N903JB
- Make and model: Airbus A321-231
- Aircraft serial: 5783
- Aircraft time: 19,959 hours, 6,309 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FT # 601,  DURING DESCENT AT AROUND 3 PSI HAD STRONG ODOR IN COCKPIT AND AFT CABIN; OPERATED BOTH ENGINE BLEED SYS AND OPERATED BOTH PACK 1 AND PACK 2 NO EVIDENCE OF ODOR IN COCKPIT OR THROUGHOUT CABIN. COMPLIED WITH INFORMATION NOTICE 2017-7015D SECTION A. AIRCRAFT IS OK FOR SERVICE.
